RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1112–1121 (Mi de9979)  

Partial Differential Equations

On the solvability of some multidimensional versions of the Goursat problem for a first-order hyperbolic system

S. S. Kharibegashvili

Georgian Technical University

Full text: PDF file (1379 kB)

English version:
Differential Equations, 1999, 35:8, 1125–1135

Bibliographic databases:
UDC: 517.956.3
Received: 14.04.1997

Citation: S. S. Kharibegashvili, “On the solvability of some multidimensional versions of the Goursat problem for a first-order hyperbolic system”, Differ. Uravn., 35:8 (1999), 1112–1121; Differ. Equ., 35:8 (1999), 1125–1135

Citation in format AMSBIB
\Bibitem{Kha99}
\by S.~S.~Kharibegashvili
\paper On the solvability of some multidimensional versions of the Goursat problem for a first-order hyperbolic system
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1112--1121
\mathnet{http://mi.mathnet.ru/de9979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741635}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1125--1135


Linking options:
  • http://mi.mathnet.ru/eng/de9979
  • http://mi.mathnet.ru/eng/de/v35/i8/p1112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019